On the deformation theory of classical Schottky groups
Source: Duke Math. J.
Volume 52, Number 4
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077304734
Mathematical Reviews number (MathSciNet): MR816397
Zentralblatt MATH identifier: 0587.58060
Digital Object Identifier: doi:10.1215/S0012-7094-85-05253-6
 L. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. (2) 72 (1960), 385–404.
 R. Brooks, The spectral geometry of the Apollonian packing, Comm. Pure Appl. Math. 38 (1985), no. 4, 359–366.
 R. Phillips and P. Sarnak, The Laplacian for domains in hyperbolic space and limit sets of Kleinian groups, to appear in Acta Math.
Mathematical Reviews (MathSciNet): MR806414
 D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978), Ann. of Math. Stud., vol. 97, Princeton Univ. Press, Princeton, N.J., 1981, pp. 465–496.
 W. Thurston, The Geometry and Topology of $3$-Manifolds, to appear in Princeton Univ. Press.
 J. Vick, Homology theory, Academic Press, New York, 1973.